MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM14100
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 10/2023).
 
Event or Problem Description
It was reported that during a procedure through the left arm fistula through a tortuous pathway, the stent allegedly would not deploy.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that during a stent placement procedure through the left arm fistula through a tortuous pathway, the stent allegedly would not deploy.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.Appropriate accessories were used, pre dilation was performed, and the system was flushed.A test was performed and the stent graft could not be deployed any further.Based on the investigation performed in the laboratory, the reported issue could be confirmed as the stent graft was found partially deployed.The definitive root cause could not be determined based upon available information.Labeling review: in reviewing the relevant labeling for this product it was found that the instructions for use sufficiently address the potential risks.Regarding preparation of the device the instructions for use state that 'prior to loading the endovascular system over a guide wire, both ports must be flushed with sterile saline (.) flushing these lumens will also facilitate stent graft deployment.' regarding the anatomy of the placement site the instructions for use states: 'prior to stent graft deployment, ensure that the proximal (inflow) stent graft end is positioned in a straight section of the lumen to reduce the risk of higher deployment forces and possible endovascular system failure'.The instructions for use states regarding the accessories 'the use of an appropriately sized introducer sheath is recommended; prepare a stiff 0.035" guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location' the packaging pictograms indicate an introducer size of 10f and a 0.035" guidewire.H10: d4 (expiry date: 10/2023), g3.H11: h6 (result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12505254
Report Number2020394-2021-01762
Device Sequence Number19599872
Product Code PFV
UDI-Device Identifier04049519008714
UDI-Public(01)04049519008714
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFEM14100
Device Catalogue NumberFEM14100
Device Lot NumberANEX2969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexMale
Patient Weight86 KG